# SDR USAA2010121793123

- Difficulty date: December 14, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53470410204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON INTERNAL SKIN AT FR58 + 15 INCHES BETWEEN S43R & S44R AFT CARGO COMPARTMENT.  REPAIRED INTERNAL SKIN AT FR58 + 15 INCHES BETWEEN S43R & S44R IAW EA 133191.
